Vesties’ Village

Notifications
Clear all

[Solved] Pfizer vaccine side effects

Page 4 / 18

Mark787
(@makanahi)
Active Member
Joined: 9 months ago
Posts: 11
 

Hello forum,

This is my bad experience taking the pfier jabs back in Aug. 2021. I'm dealing with dizziness, hard time driving and doing daily activities, I had a Concussion 3 years ago. I think taking the jabs brought back all my Concussion symptoms like back to square one. My stress, anxiety, panic and depression is back. Headaches, migraines for the past month. Now I'm dealing with stomach (diaphragmic) spasms that feels uncomfortable, tightness, sensitive stomach, affects my breathing,  nausea, loss of appetite. All in all ever since taking the jabs I don't feel right and I'm scared. What next will happened. I definitely regret taking it. 

Mark


Quail444 liked
ReplyQuote
Quail444
(@quail444)
Active Member
Joined: 8 months ago
Posts: 24
 

@makanahi Sorry to hear you're going through this stuff too.


ReplyQuote
Quail444
(@quail444)
Active Member
Joined: 8 months ago
Posts: 24
 

@gemma Any updates? Did you have the MRI? I'm having similar symptoms (constant dizziness, nystagmus, weird vision, etc) and my MRI came back clear. I'm waiting to see an ENT and trying to figure out what to do next.


ReplyQuote
Mark787
(@makanahi)
Active Member
Joined: 9 months ago
Posts: 11
 

@quail444 

Hello, thanks. You can try eye exercises. I did it when I had my Concussion for months. Helps with eye strains, balance, dizziness.. There's alot of them their called vor, vir, eye tracking, basically your building tolerance in your eye muscles. 

Mark


KitKat and Quail444 liked
ReplyQuote
Quail444
(@quail444)
Active Member
Joined: 8 months ago
Posts: 24
 

@makanahi Nice! I'll look them up. Thanks.


ReplyQuote
beckykraker
(@beckykraker)
New Member
Joined: 7 months ago
Posts: 4
 

@makanahi I can't believe that this is what I actually came upon to find any support whatsoever with reaction to this vaccine. And you are the only person I have been able to find that has suffered severe anxiety and depression as a result of it. Started for me 3 days after I got it and when I took it I was the happiest I had ever been in my life. It's been disrupting I'm guessing my hormones because my menstrual cycle was the first thing that it hit. What's crazy is that back in July I also got diagnosed with a vestibular schwannoma which was my reasoning for getting the damn thing that and I totally got bullied into it... So sorry that you are suffering all of these other side effects. I'm so angry. I talked to somebody today and they said that since the Pfizer starts to wear off after 2 months they are thinking that the side effects also wears off? I don't know if you heard anything about it I certainly hope so. Thank you for your input it's so helpful to know that I'm not alone


Norma and Marieski858 liked
ReplyQuote
Tammy
(@tammy21)
New Member
Joined: 7 months ago
Posts: 4
 

I received my 2nd Pfizer shot on March 31st, a couple days later I started to feel dizzy, nauseous and my blood pressure was elevated. I have never had a problem with my blood pressure, a few days later I had pressure on the top of my head I thought my head was going to explode. Went to the emergency room, they thought I had a mini stroke, I did not. Went to an ENT and had extensive tests and they “thought” I had a damaged vestibular nerve from a virus. It finally went away only to return again. Now going to a inner ear specialist as no one knows what’s wrong


mary and Quail444 liked
ReplyQuote
Gem
 Gem
(@gemma)
New Member
Joined: 7 months ago
Posts: 2
 

@quail444 

the MRI came back with subtle abnormalities. Now if they are on the 8th cranial nerve then I officially have vestibular neuritis. I don’t find out until I see the neurologist tomorrow! 
can you walk? I hope you can find some answers. Where are you? 


ReplyQuote
TC
 TC
(@twitch)
Very Active Member
Joined: 8 months ago
Posts: 262
 

@autumnstars @andyl89 Have you been tested for Lyme Disease?


ReplyQuote
Quail444
(@quail444)
Active Member
Joined: 8 months ago
Posts: 24
 

@gemma My MRI actually had anomalies as well, but the neuro still gave me the all clear. There were a few small lesions (white spots), but supposedly they were not in locations that would be causing any of my issues, and she said it's pretty common to see them in people. 

I can walk, but I'm constantly dizzy and off balance, in all positions, and it's making my vision feel "off" so that I'm actually having some difficulty typing this. I have to go back and check my sentences carefully to make sure I didn't leave out words or put words in the wrong order. 

I'm in California between San Francisco and Sacramento.


ReplyQuote
Bluenomador
(@bluenomador)
New Member
Joined: 7 months ago
Posts: 1
 

Hello I’m new here. I ran across this forum when I was searching for side effects from the Covid vaccine. 

I have not been diagnosed with Lyme disease via blood. My verbiage is horrible for terminology. I had a tick bite with a rash fit three months it was elongated and had a black center. Prob 5”x3” and fire red. Didn’t itch or anything. I couldn’t even feel it. My dr and a lot of drs in my state do not believe in Lyme. I took in the more reliable testing kit to my dr and he refused to sign off on it. I’d been pushing that it was Lyme due to all of the symptoms.

first moderna shot I had a rapid heart rate. Slight chest pain. But no other symptoms. I had the second and started having night sweats. I had stopped me starting for a year. But a couple days later I had severe cramps and slight dark blood. I had migraines, extreme. All the symptoms of Lyme are full blown now. Pain between shoulder blades up through the back of my neck and shoulders. I get very hot at times. I cannot sleep. My spine is affected and joints. Muscle pains severe in small areas like a tear. My crease of my buttock, right side felt like a huge hematoma. It was swollen and hot. I hardly could walk it sit and lay down. The other side hurts on the outer hip, seems sciatica. I’ve had shooting pains and tingling down my arms and legs. Im nauseated, constant stomach bloating that’s rapid but lasts for hours. Im burping constantly and get so miserable. The only 1 thing that isn’t showing up is bright light issues. Before I couldn’t see good at all. I’d wear sunglasses at night and hold my hand up to block the lights of street lights and incoming cars. My ears are ringing and aching. I have horrible anxiety. Im exhausted. 

the only reason I took the shot was because I lost my home, long story and had been sleeping in my car and a camper as well as Housesitting. It has been 7 days now that I’ve had major issues. It’s like my symptoms are immediately back like Lyme all over again. Im miserable and no des seem to listen. (Just like before) I’m too exhausted to do anything and have to cancel plans at last minute hoping I’d feel good enough. 

I hate I took the shot but my only way to recover financially was to travel to cheaper countries and I managed to travel for two years. But now I totally regret my decision. 


KitKat liked
ReplyQuote
Mark787
(@makanahi)
Active Member
Joined: 9 months ago
Posts: 11
 

@beckykraker 

I hope all your symptoms dissipate soon too, I hope all these symptoms I'm going subsides too. It's been a little over 1 month so far. If and when my dizziness and eye strain goes away, my anxiety, stress, etc. Should subsides. 


ReplyQuote
Josh85
(@joshuaj85)
New Member
Joined: 7 months ago
Posts: 2
 

Hi everyone,

Wow! I’m SO glad I found this thread. I was jabbed about 6 weeks ago with first Pfizer, and I feel like it’s slowly wrecking me.

I have regular abdominal pains, nausea, tingling in legs and feet, and a headache that won’t go away (I have never suffered with headaches in my life before).

The headache is sometimes sharpish and painful on either the outer right and outer left side of my brain. Most of the time it’s in the center of the brain, near the back. It hurts less there but feels ‘hot’ and woozy. It’s such a strange feeling and is often accompanied by dizziness.

My throat and ears hurt slightly too for the last four days.

I was sent to the ER (or A&E in the UK) on Monday, but all blood tests came back ok. I have a CT scan next, but judging by other replies on this forum, I imagine it might come back clear too.

Being a 36 year old dad of three young boys I can’t tell you how much I regret getting this shot. All I can do now is hope, pray, and trust God that these symptoms will eventually pass.

much love to you all, fellow sufferers ❤️

This post was modified 7 months ago by Josh85

ReplyQuote
TC
 TC
(@twitch)
Very Active Member
Joined: 8 months ago
Posts: 262
 

@annesbacon any improvement now? 


ReplyQuote
Chelsun
(@chelsun)
Active Member
Joined: 11 months ago
Posts: 51
 

@joshuaj85 so sorry to hear your suffering. I want to let you know that I had two jabs of Pfizer and it triggered POTS in me. I’m now 8 months past vaccine and 95% improved. It was a gradual improvement, but I am much, much better.

My suggestion is to read through some of these most and find what worked for others and see if it will work for you.

My recover was aided by increased hydration and electrolytes, Zinc, B12, D3 anxiety meds, and once I could, I started exercising on a rowing machine. 

 


ReplyQuote
Page 4 / 18